Standard

On approximation with general splines. / Dem'yanovich, Yu K.

In: Prikladnaya Matematika i Mekhanika, Vol. 62, No. 1, 01.01.1998, p. 3-5.

Research output: Contribution to journal › Article › peer-review

Harvard

Dem'yanovich, YK 1998, 'On approximation with general splines', Prikladnaya Matematika i Mekhanika, vol. 62, no. 1, pp. 3-5.

APA

Dem'yanovich, Y. K. (1998). On approximation with general splines. Prikladnaya Matematika i Mekhanika, 62(1), 3-5.

Vancouver

Dem'yanovich YK. On approximation with general splines. Prikladnaya Matematika i Mekhanika. 1998 Jan 1;62(1):3-5.

Author

Dem'yanovich, Yu K. / On approximation with general splines. In: Prikladnaya Matematika i Mekhanika. 1998 ; Vol. 62, No. 1. pp. 3-5.

BibTeX

@article{88774ca536e6472a93ab7b0f0e6894a1,
title = "On approximation with general splines",
abstract = "Estimations of the approximation constants for the case of general splines with the local basis satisfying the accuracy conditions on the space of polynomials of the given degree are established. The technique for evaluating the constants for Sobolev's norms and in the space with the degenerating weight is proposed.",
author = "Dem'yanovich, {Yu K.}",
year = "1998",
month = jan,
day = "1",
language = "English",
volume = "62",
pages = "3--5",
journal = "ПРИКЛАДНАЯ МАТЕМАТИКА И МЕХАНИКА",
issn = "0032-8235",
publisher = "Международная книга",
number = "1",

}

RIS

TY - JOUR

T1 - On approximation with general splines

AU - Dem'yanovich, Yu K.

PY - 1998/1/1

Y1 - 1998/1/1

N2 - Estimations of the approximation constants for the case of general splines with the local basis satisfying the accuracy conditions on the space of polynomials of the given degree are established. The technique for evaluating the constants for Sobolev's norms and in the space with the degenerating weight is proposed.

AB - Estimations of the approximation constants for the case of general splines with the local basis satisfying the accuracy conditions on the space of polynomials of the given degree are established. The technique for evaluating the constants for Sobolev's norms and in the space with the degenerating weight is proposed.

UR - http://www.scopus.com/inward/record.url?scp=0031648701&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0031648701

VL - 62

SP - 3

EP - 5

JO - ПРИКЛАДНАЯ МАТЕМАТИКА И МЕХАНИКА

JF - ПРИКЛАДНАЯ МАТЕМАТИКА И МЕХАНИКА

SN - 0032-8235

IS - 1

ER -

ID: 53484614